Ask an expert
Question

12 Aug 2008

Mirena Problems
I fitted my mirena in march and I am frustrated coz at first it was periods  I had periods for 4 months and I understood it was maybe one of the side effects but now my periods are fine and the problem is now and again I will have itchy discharge. I mean atleast twice a week! Im tired of buying betadine douche and all this other vaginal creams, PLEASE HELP
Answer 628 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Have a look at the Top 5 questions for ways of treating recurrent thrush.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.